Please read

iVillage Member
Registered: 09-13-2007
Please read
16
Wed, 03-18-2009 - 8:43am

Regarding DHEA, I just want to put it out there that none of us on this board replace the information given by your health care provider.

 


 


Susan V

Pages

iVillage Member
Registered: 03-16-2005
In reply to: seanmyangel
Wed, 03-18-2009 - 12:04pm

Excellent reminder. Thank you, Susan!

Libby

iVillage Member
Registered: 01-05-1999
In reply to: seanmyangel
Wed, 03-18-2009 - 1:42pm
And I'll add that I have no clue what my anything levels were before or if I even NEEDED it.. I just thought it sounded pretty cool and I was comfortable with what I was reading. I didnt talk to any doctors, I haven't been in a doctor's care at any point. I just had my TR and went about my business. So I can't say this baby had anything to do with DHEA.
Paula

What would you do if you knew you could not fail?




pregnancy calendar

Bicycles & Cars have the same rights and responsibilities

-------------------------


Paula = 43; Mike = 38; Tubal reversal 12/4/08, one tube reparied; Healthy baby girl born 2/16/10; PG again, EDD 3/18/11!


iVillage Member
Registered: 08-17-2007
In reply to: seanmyangel
Wed, 03-18-2009 - 2:09pm
Thanks, Susan. I'm sorry DHEA has not turned out to be the miracle drug for you -- if only it were that simple, right? I too have been tempted to try it, based on the anecdotal success women here have had. But I've had two REs tell me it hasn't been tested enough. It's entirely possible they just want me to spend $$$ on IVF, but still, I'd rather be safe than sorry. I'm a fan of long-term, peer-reviewed studies, you know?

Susan CB






Susan CB

iVillage Member
Registered: 04-04-2008
In reply to: seanmyangel
Wed, 03-18-2009 - 3:11pm

I have actually stopped taking my 75mg daily dose of DHEA because I am getting really bad acne.

     Leeann   


iVillage Member
Registered: 09-13-2007
In reply to: seanmyangel
Wed, 03-18-2009 - 3:43pm
Ugh Leeann, me too.
 


 


Susan V

iVillage Member
Registered: 07-25-2008
In reply to: seanmyangel
Thu, 03-19-2009 - 12:28am

Thanks for the reminder Susan.

Beach Scene

iVillage Member
Registered: 09-13-2007
In reply to: seanmyangel
Thu, 03-19-2009 - 8:08am

How much are you taking now?

 


 


Susan V

iVillage Member
Registered: 11-18-2007
In reply to: seanmyangel
Thu, 03-19-2009 - 9:26am
Remember ladies that all drugs do come with side effects andthey can be very different for each persn. I tried DHEA and had to go off within 2-3 weeks because it made me axious, angry (mean) and it affected my heart sending me to the ER with palpitations! it is a hormone/drug so as PP stated get your physician on board to follow you and better yet have testing done FIRST to seeif you are even low!


Photobucket

iVillage Member
Registered: 12-26-2007
In reply to: seanmyangel
Thu, 03-19-2009 - 10:28am

I'll jump on this bandwagon.

Susan L.

iVillage Member
Registered: 11-18-2007
In reply to: seanmyangel
Thu, 03-19-2009 - 11:00am

Well Said Susan!


I see the lawyer in you LOL:-)


Photobucket

Pages